# SDR AALA202108237256

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 29,901 hours, 12,357 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT CAPTAINS WINDOW HEAT OVERHEAT LIGHT ON, SAW A SPARK/FLASH AT TOP RIGHT OF CAPTAINS WINDSHIELD AT CONNECTOR WHEN LIGHT CAME ON. REMOVED AND REPLACED LEFT SIDE COCKPIT WINDOW NUMBER 1 PER JOB CARD 08L21056003.
